PROF.DR. ELGİZ BAYRAM    
Adı : ELGİZ
Soyadı : BAYRAM
E-posta : bairamov@science.ankara.edu.tr
Tel : 2126720/1059
Ünvan : PROF.DR.
Birim : FEN FAKÜLTESİ
Bölüm : MATEMATİK BÖLÜMÜ
Kişisel Akademik Bilgiler

Lisans: Bakü Devlet Üniversitesi, Azerbaycan, 1980

Yüksek Lisans: Bakü Devlet Üniversitesi, Azerbaycan, 1980

Doktora: Azerbaycan Bilimler Akademisi, Azerbaycan, 1985

 

 

 

 

Yayınlarım:

 

 

Bairamov E, Ozalp N, On convergence, asymptotic behaviour and computational algorithm of generalized exponential integral functions arising in a radiative transfer JOURNAL OF QUANTITATIVE SPECTROSCOPY & RADIATIVE TRANSFER 113 , 1818-1825 , 2012

Bairamov E, On the characteristic values of the real component of a dissipative boundary value transmission problem APPLIED MATHEMATICS AND COMPUTATION 218 , 9657-9663 , 2012

Bairamov E, Jost solution and the spectral properties of the matrix-valued difference operators APPLIED MATHEMATICS AND COMPUTATION 218 , 9676-9681 , 2012

Bairamov E, Selfadjoint extensions of a singular differential operator JOURNAL OF MATHEMATICAL CHEMISTRY 50 , 1100-1110 , 2012

Bairamov E, Ozalp N, Uniform convergence and numerical computation of the Hubbell radiation rectangular sourse integral , Radiation Physics and Chemistry, 80, 1312-1315, 2011.

Bairamov E, Aygar Y, Koprubasi T, Spectrum of the eigenparameter dependent discrete Sturm-Liouville equations, J. Comp. and Appl. Math., 235, 4519-4523, 2011.

Aygar Y, Bairamov E, Properties of the two-dimensional exponential integral functions, J. Math. Chem., 49, 1014-1025, 2011.

Ozalp N, Bairamov E, Uniform convergence and computation of the generalized exponential integrals, J. Math. Chem., 49, 2, 520-230, 2011.

Ergun E, Bairamov E, On the eigenvalues of a 3 by 3 non-Hermitian Hamiltonian, J. Math. Chem., 49, 2, 609-617, 2011.

Bairamov E, Ugurlu E, The determinants of dissipative Sturm-Liouville operators with transmission conditions, Math. Comput. Modelling, 53, 5-6, 805-813, 2011.

Bairamov E, Aygar Y, Olgun M, Jost solution and the spectrum of the discrete Dirac systems. Bound. Value Probl., Art. ID 306571, 11 pp, 2010.

Bairamov E, Yardimci S, Uniform convergence and the properties of the exponential and generalized exponential integral functions, Journal of Quantitative Spectroscopy and Radiative Transfer, 111, 2471-2473, 2010.

Bairamov E, Seyyidoglu S, Non-self-adjoint singular Sturm-Liouville problems with boundary conditions dependent on the eigenparameter. Abstr. Appl. Anal., Art. ID 982749, 10 pp, 2010.

Bairamov E, Koprubasi T, Eigenparameter dependent discrete Dirac equations with spectral singularities. Appl. Math. Comput, 215, 12, 4216–4220, 2010.

Bairamov E, Yokus N, Spectral singularities of Sturm-Liouville problems with eigenvalue-dependent boundary conditions. Abstr. Appl. Anal., Art. ID 289596, 8 pp, 2009.

Huseynov A, Bairamov E, On expansions in eigenfunctions for second order dynamic equations on time scales, Nonlinear Dyn. Syst. Theory, 9, 77-88, 2009.

Huseynov A, Bairamov E, An eigenvalue problem for quadratic pencils of q-difference equations and its applications, Appl. Math. Lett., 22, 4, 521–527, 2009.
 

Akbulut, A.; Bairamov, E. Discrete spectrum of a general quadratic pencil of Schrödinger equations. Indian J. Pure Appl. Math. 37 (2006), no. 5, 307--315.

 

Akbulut, Ali; Adivar, Murat; Bairamov, Elgiz On the spectrum of the difference equations of second order. Publ. Math. Debrecen 67 (2005), no. 3-4, 253--263

 

Bairamov, Elgiz; Coskun, Cafer The structure of the spectrum of a system of difference equations. Appl. Math. Lett. 18 (2005), no. 4, 387--394

Bairamov, E.; Coskun, C. Jost solutions and the spectrum of the system of difference equations. Appl. Math. Lett. 17 (2004), no. 9, 1039--1045.

Bairamov, Elgiz Spectral properties of the nonhomogeneous Klein-Gordon s-wave equations. Rocky Mountain J. Math. 34 (2004), no. 1, 1--11.

Bairamov, Elgiz; Kir, Esra Spectral properties of a finite system of Sturm-Liouville differential operators. Indian J. Pure Appl. Math. 35 (2004), no. 2, 249--256.

Bairamov, Elgiz; Çakar, Öner; Krall, Allan M. Spectral properties, including spectral singularities, of a quadratic pencil of Schrödinger operators on the whole real axis. Quaest. Math. 26 (2003), no. 1, 15--30.

Adivar, Murat; Bairamov, Elgiz Difference equations of second order with spectral singularities. J. Math. Anal. Appl. 277 (2003), no. 2, 714--721.

Bairamov, E.; Karaman, Ö. Spectral singularities of Klein-Gordon s-wave equations with an integral boundary condition. Acta Math. Hungar. 97 (2002), no. 1-2, 121--131.

Adivar, M.; Bairamov, E. Spectral singularities of the nonhomogeneous Sturm-Liouville equations. Appl. Math. Lett. 15 (2002), no. 7, 825--832.

Krall, Allan M.; Bairamov, Elgiz; Cakar, Oner Spectral analysis of non-selfadjoint discrete Schrödinger operators with spectral singularities. Math. Nachr. 231 (2001), 89--104.

Bairamov, Elgiz; Çakar, Öner; Krall, Allan M. Non-selfadjoint difference operators and Jacobi matrices with spectral singularities. Math. Nachr. 229 (2001), 5--14.

Adıvar, Murat; Bairamov, Elgiz Spectral properties of non-selfadjoint difference operators. J. Math. Anal. Appl. 261 (2001), no. 2, 461--478.

Bairamov, Elgiz; Cakar, Öner; Yanik, Canan Spectral singularities of the Klein-Gordon $s$-wave equation. Indian J. Pure Appl. Math. 32 (2001), no. 6, 851--857.

Bairamov, Elgiz; Krall, Allan M. Dissipative operators generated by the Sturm-Liouville differential expression in the Weyl limit circle case. J. Math. Anal. Appl. 254 (2001), no. 1, 178--190.

Tunca, Gülen Bascanbaz; Bairamov, Elgiz Discrete spectrum and principal functions of non-selfadjoint differential operator. Czechoslovak Math. J. 49(124) (1999), no. 4, 689--700.

Bairamov, Elgiz; Çelebi, A. Okay Spectrum and spectral expansion for the non-selfadjoint discrete Dirac operators. Quart. J. Math. Oxford Ser. (2) 50 (1999), no. 200, 371--384.

Bairomov, Elgiz; Kir, Esra Principal functions of the non-selfadjoint operator generated by system of differential equations. Math. Balkanica (N.S.) 13 (1999), no. 1-2, 85--98.

Bairamov, Elgiz; Çakar, Öner; Krall, Allan M. An eigenfunction expansion for a quadratic pencil of a Schrödinger operator with spectral singularities. J. Differential Equations 151 (1999), no. 2, 268--289.

Krall, Allan M.; Bairamov, Elgiz; Çakar, Öner Spectrum and spectral singularities of a quadratic pencil of a Schrödinger operator with a general boundary condition. J. Differential Equations 151 (1999), no. 2, 252--267.

Bairamov, Elgiz; Çelebi, A. Okay Spectral analysis of nonselfadjoint Schrödinger operators with spectral parameter in boundary conditions. Facta Univ. Ser. Math. Inform. No. 13 (1998), 79--94.

Bairamov, Elgiz; Çakar, Öner; Çelebi, A. Okay Quadratic pencil of Schrödinger operators with spectral singularities: discrete spectrum and principal functions. J. Math. Anal. Appl. 216 (1997), no. 1, 303--320.

Bairamov, Elgiz; Çelebi, A. Okay Spectral properties of the Klein-Gordon s-wave equation with complex potential. Indian J. Pure Appl. Math. 28 (1997), no. 6, 813--824.

Akin, Ömer; Bairamov, Elgiz On the structure of discrete spectrum of the non-selfadjoint system of differential equations in the first order. J. Korean Math. Soc. 32 (1995), no. 3, 401--413.

Maksudov, F.; Allahverdiev, B.;  Bairamov, È.M. On the spectral theory of nonselfadjoint operators generated by an infinite Jacobi matrix with matrix elements. Doga Mat. 17 (1993), no. 2, 179--194.

Maksudov, F. G.; Bairamov, È.M.; Orudzheva, R.U. An inverse scattering problem for an infinite Jacobi matrix with operator elements. (Russian) Dokl. Akad. Nauk 323 (1992), no. 3, 415--419; translation in Russian Acad. Sci. Dokl. Math. 45 (1992), no. 2, 366--370 (1993)

Maksudov, F.G.; Allakhverdiev, B.P.;  Bairamov, È.M. On the spectral theory of a nonselfadjoint operator generated by an infinite Jacobi matrix. (Russian) Dokl. Akad. Nauk SSSR 316 (1991), no. 2, 292--296; translation in Soviet Math. Dokl. 43 (1991), no. 1, 78--82

Allakhverdiev, B.P.; Bairamov, È.M. On the spectral theory of a system of first-order nonselfadjoint difference operators. (Russian) Izv. Akad. Nauk Azerbaijan. SSR Ser. Fiz.-Tekhn. Mat. Nauk 10 (1989), no. 1, 21--25 (1991).

Bairamov, È.M. Structure of the spectrum of a system of a first-order nonselfadjoint difference operator on the half-line. (Russian) Spectral theory of operators and its applications, No. 9 (Russian), 50--58, "Èlm", Baku, 1989.

Allakhverdiev, B.P.; Bairamov, È.M. Completeness of eigen-and associated vectors of a second-order nonselfadjoint difference operator. (Russian) Spectral theory of operators and its applications, No. 9 (Russian), 42--49, "Èlm", Baku, 1989.

Maksudov, F.G.; Bairamov, È.M. Selfadjoint dilation of a second-order dissipative difference operator on the half axis and description of the zero sets of the characteristic function. (Russian) Spectral theory of operators and its applications, No. 8 (Russian), 150--176, "Èlm", Baku, 1987.

Guseinov, G.Sh.; Bairamov, È.M. The characteristic function of a second-order dissipative difference operator. (Russian) Izv. Akad. Nauk Azerbaijan. SSR Ser. Fiz.-Tekhn. Mat. Nauk 7 (1986), no. 3, 18--22.

Bairamogly, M.; Bairamov, È.M. Spectral properties of a third-order binomial equation on the entire axis. (Russian) Akad. Nauk  Azerbaijan. SSR Dokl. 41 (1985), no. 10, 3--5.

Bairamov, È.M. A condition for finiteness of the discrete spectrum of a second-order nonselfadjoint difference operator on the semiaxis. (Russian) Izv. Akad. Nauk  Azerbaijan. SSR Ser. Fiz.-Tekhn. Mat. Nauk 5 (1984), no. 4, 13--18.

Bairamov, È.M. Conditions for discreteness of the spectrum of a second-order nonselfadjoint difference operator. (Russian) Izv. Akad. Nauk Azerbaijan. SSR Ser. Fiz.-Tekhn. Mat. Nauk 5 (1984), no. 1, 17--19